# SDR GTIA030199

- Difficulty date: February 17, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT UPPER WEB LONGEORN 18L FROM STATION 712 TO STATION 769 AT 4 LOCATIONS CORRODED.  REMOVED WEB AT FS 712 TO 788.  LOCATED AND DRILLED NEW WEB.  INSTALLED NEW WEB.  (M)
